MathSciNet Relay Station
MathSciNet bibliographic data
MR1484903 11T22 (12E20)
Feisel, Sandra; von zur Gathen, Joachim; Shokrollahi, M. Amin Normal bases via general Gauss periods. Math. Comp. 68 (1999), no. 225, 271–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement